# SDR CALA2022102402933

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N27261
- Make and model: Boeing 737
- Aircraft serial: 43464
- Aircraft time: 3,677 hours, 1,291 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Eng #2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUBER 2 BLEED LIGHT  CAME ON. RAR APU BLEED AIR VALVE OPS AND LEAK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
